# SDR IPXA2022090886009

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: General aviation
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plate
- Part number: 2210081326
- Condition: None
- Location: Fairing 475al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPYLON FAIRING 475AL I/B PLATE P/N 221-0081-326 AREA KNIFE EDGINGREMOVED AND REPLACED I/B PLATE IAW SRM 51-40-21
